# SDR SWAA2018122027753

- Difficulty date: November 28, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 62,474 hours, 36,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY OVERHEAD PANEL EXIT SIGN MOUNT BROKEN.  R&R SIGN PER AMM.
